My girlfriend started taking Adipex about 6 months ago and she has lost 45lbs. Yes she looks fabolous but about 2 months ago I noticed big changes in her outgoing I love the world attitude. We had discussed it and she herself said she couldnt help how she was feeling for some reason. I thought to myself I had a feeling the medication had major influences. Now all she talks about is how she now hates people whom she used to love and wants to be alone all the time and yesterday talked about how she doesnt see a point in anything anymore. This is a person that saw the word impossible as possible even when there was noway. She is real jumpy and goes from Suzie home maker to Suzie im bringing the house down. I am asking if this drug can make this happen in worst of cases or is it possible that she simply changed??
It is rather unfortunate, some of the side effects have been listed while taking Adipex-P (phentermine), perhaps she has not changed but the med is forcing to change.
In studies, Adipex side effects included: Unusual happy feelings (euphoria); Unusual unpleasant feelings (dysphoria); Dry mouth; Insomnia; Hyperactivity; Restlessness; Unpleasant taste; Diarrhea; Constipation; Sexual problems; Dizziness.
There are a number of side effects with Adipex-P that you should be brought to the notice of a doc/pharmacist who prescribed the med. These include but are not limited to:
* High blood pressure (hypertension); * A rapid heart rate (tachycardia); * Signs of a life-threatening side effect known as primary pulmonary hypertension, such as: Difficulty breathing; Chest pain; Fatigue or weakness; Dizziness or fainting; Ankle swelling; Blue lips or skin
* More outgoing or aggressive behavior than normal; * Strange behavior; * Hallucinations (seeing, hearing, or feeling things that are not there);
* Agitation or restlessness; * Feelings of a rapidly or forcefully beating heart (known as heart palpitations); * Signs of an allergic reaction, including:
Unexplained rash; Hives; Itching; Unexplained swelling; Wheezing; Difficulty breathing or swallowing.
It is recommended to seek medical attention, hope the above info helps?
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 1 answer
Posted 10 Apr 2012 • 3 answers
Posted 16 Apr 2012 • 1 answer
Posted 25 Feb 2013 • 2 answers
Posted 8 Apr 2016 • 0 answers